# SDR HYIA20141217002

- Difficulty date: December 16, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N1361G
- Make and model: Cessna 402C
- Aircraft serial: 402C0270
- Aircraft time: 31,989 hours, 26,775 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT SIDE EMER DOOR OPENED AT 1000 FT AFTER DEPARTURE.  INSPECTED THE EMER EXIT DOOR SYS, SECURED THE EMER EXIT DOOR, SEALED & SEATED PROPERLY IN THE DOOR FRAME.  NO FURTHER DEFECTS FOUND.
